# SDR SWAA2021072676526

- Difficulty date: May 5, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50103
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT LEFT WING NO.1 SLAT LOWER SURFACE NOSE SKIN AT ACTUATOR RIBS. / REMOVED AND REINSTALLED SERVICEABLE #1 SLAT PER MM 27-81-21-400-801 ADJUSTED AND FUNCTINALLY TEST PER MM27-81-00-820-803 OPS CHECK GOOD VERIFIED ALL TORQUES SAFTIES AND CLEARANCES. REPAIR OF #1 SLAT ACCOMPLISHED ON WORK ORDER # 533360; CUSTOMER P.O. # 0570128-ANR (POS: #1; TAG NO.: 704817; P/N OFF/ON: 114A5010-3; S/N OFF/ON: 000798)
